# SDR A6WA201040593

- Difficulty date: August 9, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 17,232 hours, 16,235 cycles
- Engine: Ge CF343B1
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NOSE INLET MOUNTING FLANGE WIRE HARNESS BRACKET IS CRACKED AT 8 O`CLOCK POSITION.  REPLACE BRACKET IAW SRM. REO`S REMOVAL OF INLET TO ACCOMPLISH REPLACEMENT.
